Weakly ill-posed problems of integral geometry of Volterra type
Doklady Akademii Nauk, Tome 349 (1996) no. 3, pp. 297-298
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_349_3_a1,
author = {Akram H. Begmatov},
title = {Weakly ill-posed problems of integral geometry of {Volterra} type},
journal = {Doklady Akademii Nauk},
pages = {297--298},
year = {1996},
volume = {349},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_349_3_a1/}
}
Akram H. Begmatov. Weakly ill-posed problems of integral geometry of Volterra type. Doklady Akademii Nauk, Tome 349 (1996) no. 3, pp. 297-298. http://geodesic.mathdoc.fr/item/DAN_1996_349_3_a1/